# SDR CA140403006

- Difficulty date: March 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,245 hours
- Engine: Pwa PT6A41
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Actuator
- Part number: 1013890067
- Condition: Inoperative
- Location: Ice Vane
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AT TOP OF CLIMB, THE MASTER CAUTION LIGHT FOR THE RT ICE VANE ILLUMINATED.  IT WAS DECIDED TO RETRACT THE ICE VANES AND COMPLETE THE MANUAL EXTENSION PRIOR TO DESCENT.  PRIOR TO DESCENT, A MANUAL EXTENSION WAS ATTEMPTED.  THE HANDLE COULD NOT BE PULLED AND THE ICE VANE DID NOT MOVE.  AFTER CONSULTING WITH MAINTENANCE ANOTHER ELECTRIC EXTENSION WAS ATTEMPTED UNSUCCESSFULLY.  FLIGHT CREW WERE ADVISED TO LIMIT EXPOSURE TO ICE AND REDUCE POWER ON THE ENGINE IF POSSIBLE.  ACFT LANDED SAFELY.  RT ICE VANE ACTUATOR WAS REPLACED AND MANUAL EXTENSION LINKAGES WERE CLEANED AND LUBRICATED.  ACFT WAS RETURNED TO SERVICE.
